This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
My daugher has been taking Zoloft for 2 months, started at 50mg, now at 100mg of Zoloft for servere depression, panic attacks, anxiety.It is helping in that she is out of bed, has energy. But she is still suffering from anxiety, tingly feeling in her legs, eats all the time, craves candy [taffy] and has feelings of disconnectiveness. She has been suffering from obsessive thinking and now her psychologist [exp Cognitive Behavior] is recommending anti-psycotic med [Seraquel] to help her with the obssessive thinking -delusions and paranoia says she. On her recommendation, the psychiatrist [county dr] has prescribed 25mg to start, then expects me to raise it in 3 days to 50mg, and 3 more days to 75mg and 3 more days to 100mgs. In a 1 1/2 weeks, I've given her this med only 3 times at night. I have lost sleep due to worry over all these meds. She cannot work, go to schoole, drive because they have convinced her that she is disable. I believe that the Zoloft is contributing to her extreme anxiety, which is now causing her paranoia and delusions. ALthough they confirm that Zoloft is contributing to her anxiety. I would rather they give her something for her anxiety... now they want her on anti-pychotics which I cannot give her with peace of mind. Please what other alternatives are available to her? Tell me what should I do?
Ask your doctors to consider the following. Lower the Zoloft back to 5o and add klonopin for anxiety. Try this before considering Seraquel, and only consider Seraquel if this not work. You can also get a referral to a psychiatrist who specializes in medication. That would be a psychopharmacologist.
seraquel is a bad drug.. try cognitive therapy..seraquel braugt me to the ER for fast heart rate.. and has deaths reported.. my ER doc, this is a horrible drug and should be banned.. hope your daughter gets well.. have you tried to bring her to a good church? this helped me out.. not a religious one were they condem you.. but like my church... www.revival.com
God bless you and your daughter. I hope maybe I can help you. I am not a doctor thank goodness. But, I have been through it all and I truly feel for your daughter. I am going to tell you something that may sound crazy but it has worked for me. I have been to the doctors and I would like to kick every one of them I have been to in the rear. I am sure they have good intentions but I think they are doing more harm than good in general. I have been diagnosed With ADHD, Chronic Anxiety, Chronic Depression, and Obsessive Compulsive Disorder. There are probably a few in there I have forgotten and the list kept getting longer the more doctors I saw and the more medications they put me on. I am going to tell you to take her off of all of it and quit talking to the doctors and psychiatrists and psychologists and everyone else. Try what I am going to tell you for two weeks and if it doesn't work go back to what you were doing and good luck. After getting fed up with the things the doctors were doing to me and seeing that they were not so slowly killing me and making my mental condition worse I decided to figure it out for myself. The doctors had me on SSRIs which are basically for seratonin dificiencies that can cause a whole list of problems and which is also accompanied by a melatonin defiency which keeps you from getting good sleep which can also cause problems. When they give you SSRIs it does not help with sleep and usually makes it worse. Both Seratonin and melatonin are made by a gland in the brain called the hypothalamous and it is effected by light and dark patterns that are disrupted by our modern way of life. For example,we now have street lights that stay on all night while we are sleeping when it should be dark and we are exposed to more artificial light instead of being in the sun. You can do more research on this yourself. What I want you to do is to go to your local health food store or find on the internet Melatonin in 1mg sublingual tablets these disolve under your tongue and will work within 15 minutes or so and should be taken at bedtime and she will sleep like a log and will wake up a little groggy but will soon feel refreshed after a good nights sleep. You also need to purchase a supplement that is a precursor to seratonin called 5-HTP in 50mg tablets that should be taken as soon as she wakes in the morning and only once a day. Do not take more than this dose right away this small amount should work and you should be able to notice the effects within a few days if not on the first day. Coming off of some medications can have very bad withdrawal symptoms that can last for a month or even longer. Please give my suggestion a fair chance for at least a couple of weeks. I will not tell you that you definately should not talk to your doctor but most doctors do not like natural supplements because they could put them out of business if self diagnosis caught on. Please do some research of your own by typing in melatonin and seratonin deficiency in your browser bar on the computer. Also type in the names of the supplements. I wish you all the best of luck and your daughter should be laughing and sleeping well in no time. God Bless you and your daughter and anyone else that you can help with this information and I would love to hear from you whether this helped or not. Also you might keep a close eye on your daughter for a while because there are a lot of bad withdrawal symptoms from a lot af doctor prescribed medications. Read also my post in this forum under Paxil Withdrawals written by "not wacko" and maybe this will help also. My email is ***@**** please write to me and tell me if this helps your daughter, also tell her to write me and I will suggest some books for her to read on self help and meditation etc.
i have been taking seraquel (100mg) for about a year. I have had good luck with this Rx as it has helped to stabilize my moods. The only side affect that I have had is a little weight gain. Almost all is water because as soon as I stopped taking it I lost 30lbs. Good luck.
i'm 34 yr old female i began takeing saraquel when i was put into prison,i also was givin trazadone,effexor,and trilepptal...i take 800mgs of saraquel 250mgs trazadone,225mgs effexor,and1200mgs of trileptal..my problem is my parole pays my medication only while i'm on parole...i only have 4 months left and i dont know what to do about detoxing off thease medications...i really dont wanna be on all thease medications,..before i left i was only takeing xannex and effexor...and was doing fine...... can anyone help???...oh ive been on the above medication 3 yrs now.
hi, i had all the same on these meds..i am now on cymbalta and klonpin for anxiety she may need to go to disability..i am 31 male and had to..i ve been over a yr on ssdi and just starting to get my life back and plan on school and work this next yr.
i am 20 yrs old i have been taking zoloft for 5 months, i have been on 3 other anti-dep. none of them have worked out. i have recently became psychosamatic because of my anxiety and stress. they had me on xanax and know they refuse to give it to me so the put me on seroquel and it makes me to the point were i can not function when i take it. the fuuny feeling that she is having in her legs is a side effect from the zoloft. i had the same thing happen when i took lexapro and had o to switch. i think that you should find a different doctor someone that not only you but also shecan trust in that would make her feel better that she is getting the right help. she should also have a therapist when she is on these meds. it helps out alot believe me
my son is 12 and has been on seraquel for about 2 years and has gained a ton of weight and now has high blood sugar but his dr does not want to take him off this med what can I do? what is a good one for a 12 year old can anyone PLEASE HELP ME???
my son is 13 and just started taking seraquel he is also on concerta for adhd he was vry hyper and couldnot sit still, then he couldnt sleep so we started seraquel and he sleeps fine, i am worried with him being on these drugs but i really felt i had no choices anylonger, he was out of control with mood swings and no sleep. The concerta has made him loose weight yet i hear the serqual will make him gain maybe they will both even out, i am surprised because i did not know it makes weight gain only because he really lost his appetite with the concerta. why dont you lower the dose a bit if your son gained that much weight, lowering a little cannot do to much harm, also after 2 yrs of it he may have learned how to control himself just by calming down.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.